Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 44, Number 3 (2014), 753-777.
Coefficient conditions for harmonic univalent mappings and hypergeometric mappings
In this paper, we obtain coefficient criteria for a normalized harmonic function defined in the unit disk to be close-to-convex and fully starlike, respectively. Using these coefficient conditions, we present different classes of harmonic close-to-convex (respectively, fully starlike) functions involving Gaussian hypergeometric functions. In addition, we present a convolution characterization for a class of univalent harmonic functions discussed recently by Mocanu, and later by Bshouty and Lyzzaik in 2010. Our approach provides examples of harmonic polynomials that are close-to-convex and starlike, respectively.
Rocky Mountain J. Math., Volume 44, Number 3 (2014), 753-777.
First available in Project Euclid: 28 September 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bharanedhar, S.V.; Ponnusamy, S. Coefficient conditions for harmonic univalent mappings and hypergeometric mappings. Rocky Mountain J. Math. 44 (2014), no. 3, 753--777. doi:10.1216/RMJ-2014-44-3-753. https://projecteuclid.org/euclid.rmjm/1411945663